# SDR DALA2024082808503

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 93,435 hours, 17,853 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 FWD CARGO SHEAR TIE FOUND CORROSION AT STA 654+22 BETWEEN S39L AND S39R, CORRECTIVE ACTION: THE DAMAGED SHEAR TIE REMOVED AND REPLACED AS PER B767- 400 SRM 51-40-02 (0525905)
